# SDR 0105139995

- Difficulty date: December 21, 2001
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N8978E
- Make and model: Doug DC-9-31
- Aircraft serial: 47327
- Aircraft time: 74,622 hours, 67,532 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Duct
- Condition: Lack Of Lube
- Location: L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WHEN CONFIGURING THE AIRCRAFT FOR LANDING, THE AIRCRAFT ROLLED LEFT AND STABILIZED.  NO BLUE SLAT EXTEND INDICATION BUT SLAT DISAGREEMENT ANNUNCIATOR LIGHT ILLUMINATED.  COMPLIED WITH COM PROCEDURE AND LANDING WAS MADE WITHOUT LEADING EDGE SLAT AT GPT.  MAINTENANCE WAS NOT ABLE TO DUPLICATE THE DISCREPANCY AND LUBRICATED THE LEFT T-DUCT.  AIRCRAFT RETURNED TO SERVICE.
